# SDR SWAA2016041350864

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,272 hours, 47,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE GIRT RETAINER OUT OF POSITION.  REPOSITIONED RETAINER IAW MT.
